# SDR AALA201611039007

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,592 hours, 10,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151GF DELAMINATED.   REPLACED FLOOR PANEL IAW AMM 53-42-14.
